MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; SYRINGE, ANTISTICK
Catalog Number 305905
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 305905 batch#: 0107972 it was reported that the bd syringe 3ml ll w/ndl sftygld 23x1 rb needle broke.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached needles are breaking while drawing up medication and giving medication.Item -305905 lot -0107972.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle broken since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21223522
Report Number1213809-2025-00027
Device Sequence Number8786346
Product Code MEG
UDI-Device Identifier30382903059059
UDI-Public(01)30382903059059(11)200416(17)250331(10)0107972
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number305905
Device Lot Number0107972
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown